Electron. J. Diff. Eqns., Vol. 2007(2007), No. 84, pp. 1-6.

An existence result for elliptic problems with singular critical growth

Yasmina Nasri

We prove the existence of nontrivial solutions for the singular critical problem
 -\Delta u-\mu \frac{u}{|x|^{2}}=\lambda f(x)u+u^{2^{\ast }-1}
with Dirichlet boundary conditions. Here the domain is a smooth bounded subset of $\mathbb{R}^N$, $N\geq 3$, and $2^{\ast }=\frac{2N}{N-2}$ which is the critical Sobolev exponent.

Submitted February 6, 2007. Published June 6, 2007.
Math Subject Classifications: 35J20, 35J60.
Key Words: Palais-Smale condition; singular potential; Sobolev exponent; mountain-pass theorem.

Show me the PDF file (207K), TEX file, and other files for this article.

Yasmina Nasri
Université de Tlemcen, département de mathématiques
BP 119 Tlemcen 13000, Algérie
email: y_nasri@mail.univ-tlemcen.dz

Return to the EJDE web page